# SDR HEEA967760

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Condition: Defective
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RX WEAK AND TRANSMITTER INOPERATIVE. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
